# SDR CA990219017

- Difficulty date: December 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 3520 · Passenger Oxygen System
- Part: Solenoid
- Part number: 11508202
- Condition: Failed
- Location: Row 13
- Part time: 7,812 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: G

## Discrepancy

(CAN) DURING DOOR WARNING PROBLEM WITH AIRCRAFT ON DESCENT, THE OXYGEN MASKS WERE DEPLOYED.  MASKS, ROWS 5 TO 13, FAILED TO DEPLOY.  CIRCUIT BREAKER HAD TRIPPED ON THE LEFT SIDE CONTROL WHEN MASKS DID NOT DEPLOY .  INVESTIGATION SHOWED THAT ROW 13AB SOLENOID LATCH MECHANISM WAS SHORTED CAUSING CIRCUIT BREAKER TO TRIP.  THIS ALSO HAPPENED TO ANOTHER AIRCRAFT. THERE IS A MANUAL DEPLOY CHECK CALLED UP EVERY 24 MONTHS.  THESE 2 AIRCRAFT HAD BEEN DONE WITHIN THE TIME FRAME.   FURTHER CHECKS REQUESTED.
